Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Benzos and Thyroid problems


[Be...]

Recommended Posts

I have been taking Diazepam for over ten years and the Doctors suddenly took me off them with withdrawing them slowly. I am sure I had a drug interaction with Levothyroxine and Diazepam because I began to get terrible thyroid toxic pain when I started to take Thyroxine. The pain went away when I stopped taking both.  I would like to hear other peoples experiences with Benzodiazepine 
Link to comment
Share on other sites

Hello Belladoner, Welcome to BenzoBuddies!

 

We have many members discussing thyroid issues and benzo's, I'm sure you'll find lots of threads on the subject if you use the search function, or you could start one of your own to get input from other members.

 

I'm sorry you were withdrawn from Diazepam cold turkey, I know that was probably painful, I quit Klonopin that way and it was horrific.  A good place to start to ask questions from the wider community will be the Post-withdrawal Recovery Support or the Other Medications.

 

We're glad you found us, please let us know how we can help you.

 

Pamster

 

 

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...